| Catalog Number |
CAT02439 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/11/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the flowport broke when trying to access the joint.Nothing was left in the patient.Everything was retrieved.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Event or Problem Description
Additional Manufacturer Narrative
It was confirmed that the device was discarded and will not be returned.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.The reported failure mode will be monitored for future reoccurrence.Alleged failure: flowport broke probable root cause: application - excessive force - poor visualization through arthroscope.